Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 189, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 23, 2017, 6:08 PM EDT for Sampson County, North Carolina. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2017, 6:08 PM EDT (22:08 UTC)
- Expired
- Aug 23, 2017, 7:16 PM EDT
- In force
- 68 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 62 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 10.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1355 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
763
WUUS52 KRAH 232208
SVRRAH
NCC163-232330-
/O.NEW.KRAH.SV.W.0189.170823T2208Z-170823T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
608 PM EDT WED AUG 23 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Northern Sampson County in central North Carolina...
* Until 730 PM EDT
* At 607 PM EDT, severe thunderstorms were located along a line
extending from 14 miles west of Mount Olive to 12 miles southeast
of Godwin, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newton Grove, Turkey and Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3509 7864 3526 7841 3529 7830 3522 7824
3520 7816 3509 7817 3508 7816 3500 7815
3499 7817
TIME...MOT...LOC 2207Z 276DEG 19KT 3526 7832 3514 7849
HAIL...0.75IN
WIND...60MPH
$$
264 follow-up statements
675
WWUS52 KRAH 232219
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
619 PM EDT WED AUG 23 2017
NCC163-232330-
/O.CON.KRAH.SV.W.0189.000000T0000Z-170823T2330Z/
Sampson NC-
619 PM EDT WED AUG 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN SAMPSON COUNTY...
At 619 PM EDT, severe thunderstorms were located along a line
extending from 10 miles northwest of Mount Olive to 10 miles
northwest of Clinton, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Newton Grove, Turkey and Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3507 7856 3528 7833 3529 7830 3522 7824
3520 7816 3509 7817 3508 7816 3500 7815
3499 7817
TIME...MOT...LOC 2219Z 276DEG 19KT 3525 7825 3513 7842
HAIL...<.75IN
WIND...60MPH
$$
26259
WWUS52 KRAH 232237
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
637 PM EDT WED AUG 23 2017
NCC163-232330-
/O.CON.KRAH.SV.W.0189.000000T0000Z-170823T2330Z/
Sampson NC-
637 PM EDT WED AUG 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN SAMPSON COUNTY...
At 636 PM EDT, a severe thunderstorm was located 8 miles west of
Mount Olive, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Turkey and Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
Frequent cloud to ground lightning is also occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3505 7845 3517 7834 3527 7829 3522 7824
3520 7816 3509 7817 3508 7816 3500 7815
3499 7817
TIME...MOT...LOC 2236Z 273DEG 22KT 3516 7822
HAIL...<.75IN
WIND...60MPH
$$
26735
WWUS52 KRAH 232301
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
701 PM EDT WED AUG 23 2017
NCC163-232330-
/O.CON.KRAH.SV.W.0189.000000T0000Z-170823T2330Z/
Sampson NC-
701 PM EDT WED AUG 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EAST CENTRAL SAMPSON COUNTY...
At 700 PM EDT, a severe thunderstorm was located near BOWDENS, or
near Warsaw, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Turkey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
Frequent cloud to ground lightning is also occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3502 7830 3520 7817 3520 7816 3509 7817
3508 7816 3500 7815 3499 7817
TIME...MOT...LOC 2300Z 279DEG 21KT 3504 7818
HAIL...<.75IN
WIND...60MPH
$$
26104
WWUS52 KRAH 232316
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
716 PM EDT WED AUG 23 2017
NCC163-232325-
/O.CAN.KRAH.SV.W.0189.000000T0000Z-170823T2330Z/
Sampson NC-
716 PM EDT WED AUG 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SAMPSON COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3502 7830 3520 7817 3520 7816 3509 7817
3508 7816 3500 7815 3499 7817
TIME...MOT...LOC 2313Z 276DEG 19KT 3503 7808
$$
KDS/MWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:00 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Aug 23, 3:00 PM EDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 300 PM EDT Wed Aug 23 2017 .SYNOPSIS... A cold front will continue to cross the area this afternoon and linger across the east this evening. High pressure for the end of the week will bring cooler and drier weather to the area. && .NEAR TERM /THROUGH TONIGHT/... As of 300 PM Wednesday... Showers and thunderstorms associated with a cold front are continuing to fill in along a line from just south and east of the Triad northeastward to north and west of the Triangle area. This increase in activity is expected to continue this afternoon as storms move into a more favorable airmass for development and are accompanied by an increase in dynamical forcing. ML CAPE values of 1500-2000 J/kg will be common and effective shear values will reach upwards of 30 knots across the north which will most likely lead to a broken line of multicellular development with damaging winds the most likely threat for severe weather. The best DCAPE values however are expected to remain out ahead of the advancing convection and will continue push eastward through the evening which could mitigate somewhat the potential for downbursts. Although there is the potential for some rotation aloft in storms, LCL values are very high and low-level helicity values are near non-existent. A secondary threat from these storms would be localized flooding, especially in the south and east where high resolution models indicate a slowing down of the system over the southeastern counties into the evening and early overnight areas which could extend the amount of time that areas could potentially see heavy rainfall. As far as timing is concerned, the Triad will see the most activity from now through mid-afternoon, with the Triangle seeing the best coverage from 19-23Z and the Fayetteville area closer to 00z potentially through 6z if enough slowing occurs. After frontal passage expect locations to see a switch to northwesterly and then northerly winds with dewpoints eventually dropping about 10 degrees or so into the 60s in the Triad with locations to the southeast maintaining upper 60s to low 70s dewpoints into Thursday. Lows overnight in the mid 60s NW to lower 70s in the southeast. && .SHORT TERM /THURSDAY AND THURSDAY NIGHT/... As of 300 PM Wednesday... For Thursday expect the frontal zone to hang up either in far southeastern areas of the state or just offshore. With the exception of a lingering afternoon shower in the far southeastern portion of the forecast area, much of the CWA should remain dry and significantly cooler than the past week or so. Expect high temperatures only in the low to mid 80s with north winds at 5-10 kts. Skies will continue to clear as the day progresses with the Triad seeing the most sun. Lows in the low to mid 60s across the area. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... As of 210 PM Wednesday... An extended period of mostly dry and cooler-than-normal weather appears likely. Cool Canadian high pressure will build in strongly from the north through the period, as its center drifts from N Ontario early Fri to New England early Mon, then weakens just off the Northeast and Mid Atlantic coast Tue/Wed. The only significant rain chance through the period appears to be in the far SE, closer to the old frontal zone where PW will be higher. The far NW including the Triad will see a smaller chance of light precip, driven largely by moist upglide and shallow instability, mainly Fri night into Sat, with overrunning clouds dominating there through Sun. Will start to edge pops up closer to climatology for early next week, given the uncertainty with a potential tropical-type low off the SE coast, along with the weakening of the surface high and resultant increase in onshore-directed low level flow drawing in Atlantic moisture. Expect high temps in the low-mid 80s Fri, before trending down to the mid 70s to near 80 by Tue as the stable wedge noses down through central NC. Some rebounding back to highs in the low-mid 80s is expected by Wed as low level thicknesses begin to inch back up toward normal. -GIH && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... As of 225 PM Wednesday... Showers and thunderstorms are expected to move through the area this afternoon and evening in association with a cold front. Current radar shows convection in the vicinity of KINT and KGSO but pushing eastward with a few showers near eastern airports as well. Coverage will continue to increase this afternoon for eastern sites whereas the Triad terminals should see decreasing trends as the front moves past. Winds will be light and variable outside of gusts within thunderstorms which could reach 20-30 kts. Overnight expect potential visibility restrictions as well as some possible IFR ceilings at eastern locations, especially where rain lingers into the overnight hours. Winds will switch to northerly after frontal passage and conditions are expected to return to VFR after 15z Thursday. Cant rule out a shower in the east tomorrow afternoon but confidence is low at this time. Long Term: High pressure over the area should yield an extended period of VFR conditions. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && $$ SYNOPSIS...Ellis NEAR TERM...Ellis SHORT TERM...Ellis LONG TERM...Hartfield AVIATION...Ellis
Hazardous weather outlook, Aug 23, 4:16 AM EDT, 13 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 416 AM EDT Wed Aug 23 2017 NCZ007>011-021>028-038>043-073>078-083>086-088-089-240830- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 416 AM EDT Wed Aug 23 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected to develop this afternoon and evening, ahead of a strong cold front moving into the region. Some storms could become severe, with the greatest threat coming from damaging thunderstorm gusts. Frequent cloud to ground lightning will also pose a threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Special weather statement, Aug 23, 3:49 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
349 PM EDT WED AUG 23 2017
NCZ026-027-041-232045-
Nash NC-Franklin NC-Wake NC-
349 PM EDT WED AUG 23 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NASH...NORTHEASTERN
WAKE AND SOUTH CENTRAL FRANKLIN COUNTIES UNTIL 445 PM EDT...
At 349 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wake Forest, or 12 miles northeast of Raleigh, moving east at 15 mph.
Nickel size hail will be possible with this storm.
Deadly cloud to ground lightning will also be possible with this
storm.
Locations impacted include...
Zebulon, Bunn, Rolesville, Spring Hope and Pilot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3598 7809 3577 7824 3577 7825 3579 7824
3582 7826 3578 7833 3586 7851 3600 7839
TIME...MOT...LOC 1949Z 292DEG 11KT 3590 7845
EllisSpecial weather statement, Aug 23, 4:33 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
433 PM EDT WED AUG 23 2017
NCZ074-075-232130-
Moore NC-Montgomery NC-
433 PM EDT WED AUG 23 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOORE AND EASTERN
MONTGOMERY COUNTIES UNTIL 530 PM EDT...
At 431 PM EDT, Doppler radar was tracking a strong thunderstorm
extending from near Star and Biscoe east to Robbins, moving east at
35 mph.
Frequent lightning, heavy rain and wind gusts up to 50 mph will be
possible with this storm.
Locations impacted include...
Southern Pines, Carthage, Pinehurst, Aberdeen, Biscoe, Whispering
Pines, Pinebluff, Robbins, Foxfire and Star.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3506 7950 3507 7957 3508 7958 3512 7957
3517 7962 3516 7964 3518 7986 3551 7985
3552 7935 3550 7934 3548 7936 3543 7933
3540 7929 3535 7927 3531 7919 3527 7922
3526 7921 3521 7924 3516 7933 3504 7946
TIME...MOT...LOC 2031Z 267DEG 29KT 3539 7973
BadgettSpecial weather statement, Aug 23, 4:48 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
448 PM EDT WED AUG 23 2017
NCZ011-232145-
Halifax NC-
448 PM EDT WED AUG 23 2017
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HALIFAX COUNTY UNTIL 545 PM EDT...
At 448 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 7 miles west of Rich
Square to 11 miles southwest of Halifax. Movement was east at 20 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Scotland Neck, Enfield and Tillery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts of this
magnitude are capable of producing tree damage, including isolated
instances of knocking down small or weakened trees. Unsecured, light
outdoor objects may also blow around, or away.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3606 7735 3606 7754 3607 7753 3609 7753
3610 7754 3610 7760 3615 7768 3615 7771
3613 7772 3615 7774 3615 7776 3616 7776
3614 7782 3631 7743 3629 7741 3626 7741
3624 7738 3621 7738 3616 7728 3612 7725
TIME...MOT...LOC 2048Z 268DEG 19KT 3629 7742 3617 7768
26Special weather statement, Aug 23, 5:04 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Raleigh NC
504 PM EDT WED AUG 23 2017
NCZ041-042-077-232200-
Johnston NC-Harnett NC-Wake NC-
504 PM EDT WED AUG 23 2017
...A CLUSTER OF DEVELOPING STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN HARNETT... SOUTHWESTERN WAKE AND JOHNSTON COUNTIES
UNTIL 600 PM EDT...
At 503 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 9 miles east of Clayton to
6 miles west of Smithfield to Angier. Movement was east at 25 mph.
Locations impacted include...
Smithfield, Garner, Fuquay-Varina, Clayton, Angier, Benson, Holly
Springs, Micro, Selma and Coats.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts of this
magnitude are capable of producing tree damage, including isolated
instances of knocking down small or weakened trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3542 7816 3539 7814 3537 7816 3535 7815
3534 7822 3532 7824 3540 7872 3543 7884
3560 7887 3566 7886 3571 7847 3573 7841
3573 7819 3571 7816 3561 7813 3558 7807
TIME...MOT...LOC 2103Z 292DEG 23KT 3564 7829 3551 7846 3552 7876
26Local storm report, Aug 23, 5:35 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
535 PM EDT WED AUG 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 2 SSW CASTALIA 36.06N 78.08W
08/23/2017 E0.88 INCH NASH NC TRAINED SPOTTER
REPORTED ON RACE TRACK RD.
&&
MWSSpecial weather statement, Aug 23, 6:00 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
600 PM EDT WED AUG 23 2017
NCZ089-232300-
Sampson NC-
600 PM EDT WED AUG 23 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SAMPSON COUNTY
UNTIL 700 PM EDT...
At 559 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 12 miles southeast of
Benson to 9 miles southeast of Godwin. Movement was east at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Newton Grove and Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts of this
magnitude are capable of producing tree damage, including isolated
instances of knocking down small or weakened trees.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3509 7867 3526 7846 3526 7841 3529 7830
3522 7824 3520 7816 3509 7817 3508 7816
3500 7815
TIME...MOT...LOC 2159Z 276DEG 19KT 3527 7837 3514 7854
26The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 1:24 PM EDT | Special Weather Statement | RAH | Person | 51 min |
| Aug 23, 1:49 PM EDT | Special Weather Statement | RAH | Durham | 41 min |
| Aug 23, 2:15 PM EDT | Special Weather Statement | RAH | Orange | 45 min |
| Aug 23, 3:41 PM EDT | Special Weather Statement | RAH | Guilford | 64 min |
| Aug 23, 3:49 PM EDT | Special Weather Statement | RAH | Franklin | 56 min |
| Aug 23, 4:17 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Nash | 43 min |
| Aug 23, 4:33 PM EDT | Special Weather Statement | RAH | Moore | 57 min |
| Aug 23, 4:48 PM EDT | Special Weather Statement | RAH | Halifax | 57 min |
| Aug 23, 5:04 PM EDT | Special Weather Statement | RAH | Johnston | 56 min |
| Aug 23, 5:46 PM EDT | Areal Flood Advisory | RAH | Halifax | 3 hr |
| Aug 23, 5:47 PM EDT | Areal Flood Advisory | RAH | Johnston | 3 hr |
| Aug 23, 5:52 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne | 68 min |
| Aug 23, 6:00 PM EDT | Special Weather Statement | RAH | Sampson | 60 min |
| Aug 23, 7:00 PM EDT | Special Weather Statement | RAH | Edgecombe | 45 min |
| Aug 23, 7:53 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 52 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.